# SDR ASAA2021041334565

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 33,621 hours, 9,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78233008 EMERGENCY LIGHTS - OPERATIONAL CHECK FOUND R2 DOOR LIGHTS TO WORK ONLY FOR APPROX 30 SEC. GROUNDED - YES. REMOVED & REPLACED BATTERY PACK FOR R/H R2 DOOR EMERGENCY EXIT LIGHTS PER B737-800 AMM 33-51-06. OPS CHECK GOOD. OK FOR SVC.
